# SDR 2007UALA02173

- Difficulty date: June 21, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 47,674 hours, 32,920 cycles
- Engine: Ge CFM56*
- System (JASC): 3500 · Oxygen System
- Part: Transducer
- Condition: Faulty
- Location: O2 Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 GAUGE READS 1700.  BOTTLE READS 2000.  FOUND FAULTY TRANSDUCER.  REPLACED TRANSDUCER.
